Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Is there any side effect to continue same medicine for high bp and depression ?

dear sir, iam 43 years old and suffering from depression ,at that time my bp was 140/90 and it was rise up to 160/90 some times.octor has started NEBISTAR-H and RIVOTRIL-0.5 blood press was regular 130/80 to140/90 but frm last two month one day bp was 160/100 after 8 hrs taking medicine now my doctor has added TELISLA 40.NOW MY BP IS 120/80 TO130/84 from last one month.(tests-lipid profile,echo cardio colour dopler, ecg all are normal) please advice me that can i take more tests? cani have any heart problem?CAN I CONTINUE same medicine?is there any side effects?
Asked On : Thu, 24 Feb 2011
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
the medicines which you are taking now have helped settle your BP so no need to worry or change the medicine ;please continue same .Regarding investigations you have already done investigations of heart so hopefully no need to do more.As for side effects medicines of BP when used if necessary they don't have any major side effect that should bother you.
Answered: Fri, 25 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor